# SDR SWAA2023081689214

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 40,512 hours, 24,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN MOUNTING BRACKET BROKEN.<[01] REMOVED AND REPLACED OVERWING EMERGENCY EXIT SIGN HOUSING IAW AMM 33-51-01-960-802. OPS CHECK GOOD.
